# SDR SWAA2019071634819

- Difficulty date: July 13, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,069 hours, 28,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3077
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE LOOSE.  SECURED SLIDE PER MM.
